# SDR FDEA200906041923

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: A53980110206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CORNER DOUBLER ON PAX DOOR FRAME SHELL C75A-76, P 26-27 LT. REPAIR PERFORMED BY REWORK ON THE CORROSION, NDT FOR CRACK FREE AND CORROSION FREE CONDITION IAW RAS/EFW/9000184/2009 ISS. A, APPROVED BY EA 6-5310-131204.
